# SDR SWIA201125656

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 12,104 hours, 7,025 cycles
- Engine: Ge CF348C5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HAD A UNCOMMANDED ROLL BACK DURING CRUISE.  (FLT 4486)  FOUND CHAFED RIGHT ENGINE YELLOW WIRING HARNESS.  REPLACED YELLOW HARNESS WITH A SERVICEABLE UNIT.  REPLACED RIGHT ENGINE FADEC AND FUEL CONTROL UNIT AS A PRECAUTION.
